# SDR SWAA2022052601813

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE AT BS 291.5 TO BS 294.5 AT LEVEL STR17R AT PASSENGER CABIN 2022-257561 / [01] REPLACED ANGLE FLOOR STRUCTURE AT BS 291.5 TO BS 294.5 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A8310 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE AT BS 291.5 TO BS 294.5 AT LEVEL STR17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A8310 REV. -. RII ; SEE INDIVIDUAL SIGN OFFS BELOW.
